Generalized statistical convergence and statistical core of double sequences
dc.authorid | 0000-0002-2566-3498 | |
dc.authorid | 0000-0001-9416-6877 | |
dc.authorid | 0000-0002-9050-9104 | |
dc.authorid | 0000-0003-2135-3094 | |
dc.contributor.author | Mursaleen, Mohammad | |
dc.contributor.author | Çakan, Celal | |
dc.contributor.author | Mohiuddine, Syed Abdul | |
dc.contributor.author | Savaş, Ekrem | |
dc.date.accessioned | 2024-10-12T19:42:54Z | |
dc.date.available | 2024-10-12T19:42:54Z | |
dc.date.issued | 2010 | |
dc.department | İstanbul Ticaret Üniversitesi, Fen-Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.description.abstract | In this paper we extend the notion of lambda-statistical convergence to the (lambda, A mu)statistical convergence for double sequences x = (x (jk) ). We also determine some matrix transformations and establish some core theorems related to our new space of double sequences S (lambda,A mu). | en_US |
dc.description.sponsorship | Department of Science and Technology, New Delhi [SR/S4/MS:505/07] | en_US |
dc.description.sponsorship | The first author is supported by the Department of Science and Technology, New Delhi (Grant No. SR/S4/MS:505/07) | en_US |
dc.identifier.citation | Mursaleen, M., Çakan, C., Mohiuddine, S. A., & Savaş, E. (2010). Generalized Statistical Convergence and Statistical Core of Double Sequences. Acta Mathematica Sinica English Series, 26(11), 2131–2144. | |
dc.identifier.doi | 10.1007/s10114-010-9050-2 | |
dc.identifier.endpage | 2144 | en_US |
dc.identifier.issn | 1439-8516 | |
dc.identifier.issn | 1439-7617 | |
dc.identifier.issue | 11 | en_US |
dc.identifier.scopus | 2-s2.0-77957333544 | en_US |
dc.identifier.scopusquality | Q2 | en_US |
dc.identifier.startpage | 2131 | en_US |
dc.identifier.uri | https://doi.org/10.1007/s10114-010-9050-2 | |
dc.identifier.uri | https://hdl.handle.net/11467/8650 | |
dc.identifier.volume | 26 | en_US |
dc.identifier.wos | WOS:000282428100009 | en_US |
dc.identifier.wosquality | Q3 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.language.iso | en | en_US |
dc.publisher | Springer Heidelberg | en_US |
dc.relation.ispartof | Acta Mathematica Sinica-English Series | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Double Sequence | en_US |
dc.subject | Statistical Convergence | en_US |
dc.subject | Matrix Transformation | en_US |
dc.subject | Core | en_US |
dc.title | Generalized statistical convergence and statistical core of double sequences | en_US |
dc.type | Article | en_US |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- Generalized statistical convergence and statistical core of double sequences.pdf
- Boyut:
- 229.99 KB
- Biçim:
- Adobe Portable Document Format